Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 8, NWS Brownsville, TX
NWS Brownsville, TX issued this tornado warning at Jun 30, 2010, 12:06 PM CDT for Willacy County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2010, 12:06 PM CDT (17:06 UTC)
- Expired
- Jun 30, 2010, 12:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Willacy County, TX
The radar
The Brownsville radar (KBRO), 71 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 12:16 PM CDT | TORNADO | 5 N Raymondville, TX | TEXAS MILITARY FORCES REPORTED TORNADO ON GROUND FIVE MILES NORTH OF RAYMONDVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 10:46 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 5.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
629
WFUS54 KBRO 301706
TORBRO
TXC489-301730-
/O.NEW.KBRO.TO.W.0008.100630T1706Z-100630T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1206 PM CDT WED JUN 30 2010
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN WILLACY COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 1230 PM CDT
* AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 8 MILES NORTHEAST OF RAYMONDVILLE...MOVING SOUTHWEST AT 50
MPH.
* THE TORNADO WILL BE NEAR...
YTURRIA.
RAYMONDVILLE.
LYFORD.
LASARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2644 9768 2634 9776 2640 9787 2644 9787
2645 9788 2645 9793 2646 9798 2660 9772
2655 9762
TIME...MOT...LOC 1706Z 064DEG 24KT 2654 9770
$$
HART1 follow-up statement
657
WWUS54 KBRO 301720
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1220 PM CDT WED JUN 30 2010
TXC489-301730-
/O.CON.KBRO.TO.W.0008.000000T0000Z-100630T1730Z/
WILLACY-
1220 PM CDT WED JUN 30 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR WESTERN
WILLACY COUNTY...
AT 1219 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 2 MILES NORTH OF RAYMONDVILLE...MOVING SOUTHWEST AT 40 MPH.
A SECOND AREA OF ROTATION IS ALSO BEING DETECTED JUST TO THE WEST OF
LYFORD.
THE TORNADO WILL BE NEAR...
RAYMONDVILLE.
LYFORD.
LASARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2655 9780 2653 9779 2649 9777 2634 9776
2640 9787 2644 9787 2645 9788 2645 9793
2646 9798
TIME...MOT...LOC 1719Z 064DEG 24KT 2650 9779
$$
HARTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Jun 30, 5:23 AM CDT, 6 hours 43 minutes earlier.
Area forecast discussion, Jun 30, 5:23 AM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
523 AM CDT WED JUN 30 2010
...ALEX DEEPENING AS IT MOVES CLOSER TO THE NORTHEASTERN COAST
OF MEXICO...
.DISCUSSION...NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ARE
PULSING ACROSS DEEP SOUTH TEXAS THIS MORNING WITHIN THE RAINBANDS
OF HURRICANE ALEX. CONDITIONS ALOFT FAVOR FURTHER ORGANIZATION DUE
TO A LOW SHEAR ENVIRONMENT AND UPPER DIFFLUENCE. THOUGH THERE HAS
BEEN SOME WOBBLING IN ALEX'S PATH...THE OVERALL FORECAST TRACK
HAS NOT CHANGED MUCH. THE SHORT TERM FORECAST MAINTAINS CLOUDY
SKIES WITH COOLER TEMPERATURES AND A THREAT OF FLOODING FROM
LOCALLY VERY HEAVY RAINFALL. CAMERON...WILLACY...KENEDY AND
HIDALGO COUNTIES COULD SEE BETWEEN 3 AND 5 INCHES OF RAIN TODAY...
WITH TOTALS OF UP TO 10 INCHES OVER THE NEXT THREE DAYS.
NORTHEAST WINDS WILL STEADILY INCREASE TODAY...BECOMING 40 TO 50
MPH IN CAMERON COUNTY BY THIS AFTERNOON...AND 45 TO 55 MPH WITH
HIGHER GUSTS TONIGHT AS HURRICANE ALEX MAKES LANDFALL ROUGHLY 100
MILES SOUTH OF BROWNSVILLE AROUND MIDNIGHT. WINDS SHOULD DECREASE
THURSDAY MORNING AS ALEX MOVES INLAND AND WEAKENS.
&&
.AVIATION...TAFS WILL REFLECT MVFR CEILINGS AND VISIBILITY WITH
TEMPO GROUPS FOR SQUALLS AND HEAVY RAIN THROUGH TONIGHT AND EARLY
THURSDAY MORNING. STRONG LOW LEVEL WINDS AND GUSTS WILL CAUSE
TURBULENCE DURING LANDING AND TAKEOFF.
&&
.MARINE...WINDS OVERNIGHT WERE 20 TO 30 KNOTS FROM THE EAST
NORTHEAST...WITH SEAS AT 13 TO 14 FEET. CONDITIONS WILL FURTHER
DETERIORATE TODAY AND TONIGHT...WITH SEAS BUILDING TO AROUND 20
FEET AND NORTHEAST WINDS INCREASING TO 40 TO 45 KNOTS WITH HIGHER
GUSTS. WINDS AND SEAS WILL IMPROVE ON THURSDAY. SMALL CRAFT
ADVISORY CONDITIONS WILL REPLACE TROPICAL STORM CONDITIONS LATE
THIS WEEK INTO SATURDAY.
&&
.PREV DISCUSSION... /ISSUED 105 AM CDT WED JUN 30 2010/
..ALEX GETTING BETTER ORGANIZED AS IT MOVES SLOWLY OVER THE WARM
WATERS OF THE WESTERN GULF OF MEXICO...
UPDATE...FRESHENED UP THE FORECAST FOR CURRENT TRENDS AND ISSUED
UPDATED PRODUCTS. RAINBANDS ASSOCIATED WITH ALEX ARE SPREADING
ONSHORE...AND PERIODS OF RAIN WILL INCREASE ALONG WITH THE
POTENTIAL FOR HEAVY DOWNPOURS. LOCALLY HEAVY RAINFALL MAY PRODUCE
FLASH FLOODS AND WILL BE THE BIGGEST SHORT TERM THREAT TODAY.
TROPICAL STORM CONDITIONS ARE EXPECTED TO REACH THE COAST WITHIN
THE HURRICANE AND TROPICAL STORM WARNING AREAS LATER THIS MORNING.
STORM SURGE OF 3 TO 5 FEET WILL BE POSSIBLE ALONG THE IMMEDIATE
COAST TO THE NORTH OF WHERE THE CENTER OF ALEX MAKES LANDFALL.
LARGE AND DESTRUCTIVE WAVES MAY AFFECT THE BEACHES OF SOUTH PADRE
ISLAND AS HURRICANE ALEX APPROACHES THE COAST TODAY.
ISOLATED TORNADOES AND WATERSPOUTS ARE POSSIBLE OVER PORTIONS OF
EXTREME SOUTHERN TEXAS AND THE ADJACENT LOWER TEXAS COASTAL WATERS
TODAY.
PREV DISCUSSION... /ISSUED 830 PM CDT TUE JUN 29 2010/
.ALEX APPROACHES NORTHEAST MEXICAN COAST...
SHORT TERM /TONIGHT THROUGH 7 AM THURSDAY/...SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE THE RULE TONIGHT BECOMING MORE NUMEROUS ON
WEDNESDAY AND WEDNESDAY NIGHT. HEAVY RAIN IS LIKELY. TEMPERATURES
WILL BE BELOW NORMAL FOR THIS TIME OF YEAR DUE MOSTLY TO THE CLOUD
COVER. WINDS WILL BE LIGHT TONIGHT FROM THE NORTHEAST BECOMING
MODERATE TO STRONG FROM THE NORTHEAST WEDNESDAY AND WEDNESDAY
NIGHT. HURRICANE FORCE WINDS ARE POSSIBLE ON WEDNESDAY ALONG THE
COAST AND TROPICAL STORM FORCE WINDS FOR THE CENTRAL AND WESTERN
COUNTIES OF DEEP SOUTH TEXAS. PREVIOUS FORECAST PACKAGE LOOKS GOOD
AT THIS TIME. NO UPDATES NEEDED AT THIS TIME.
LONG TERM /7 AM THURSDAY THROUGH TUESDAY/...WINDS AND RAIN WILL
DECREASE ON THURSDAY AS ALEX IS EXPECTED TO MAKE LANDFALL BY LATE
WEDNESDAY. TEMPERATURES WILL STILL BE BELOW NORMAL FOR THIS TIME OF
YEAR DUE TO CLOUD COVER. WINDS WILL DECREASE TO TROPICAL STORM
FORCE WINDS OR BELOW THURSDAY AND BE LIGHT TO MODERATE FROM THE EAST
TO SOUTHEAST ON FRIDAY. A RELATIVELY DRY AND STABLE AIR MASS WILL BE
THE RULE FOR THE AREA BY THE WEEKEND AND CONTINUE THROUGH THE MIDDLE
OF NEXT WEEK.
AVIATION...MVFR TO VFR CONDITIONS OVER THE REGIONAL AIRPORTS WITH
TEMPO IFR CIG/VSBYS IN SHWRS/TSTMS FOR THE NEXT 24 HOURS. WINDS
WILL BE LIGHT TONIGHT FROM THE NORTHEAST BECOMING MODERATE TO STRONG
FROM THE NORTHEAST BY MID MORNING ON WEDNESDAY.
MARINE...BOY020 REPORTED WINDS FROM THE NORTHEAST AT 18 TO 23 KNOTS
WITH 8.9 FEET AT 9 SECONDS. WINDS AND SEAS WILL BE HIGH THROUGH
WEDNESDAY NIGHT WITH HURRICANE CONDITIONS POSSIBLE. CONDITIONS WILL
IMPROVE RAPIDLY ON THURSDAY WITH ALEX MAKING LANDFALL LATE
WEDNESDAY. BENIGN WEATHER CONDITIONS ARE EXPECTED FOR THE WEEKEND
INTO THE BEGINNING OF NEXT WEEK WITH LOW WINDS AND SEAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 86 81 88 79 / 100 100 100 90
BROWNSVILLE 83 80 86 79 / 100 100 100 90
HARLINGEN 84 80 87 79 / 100 100 100 90
MCALLEN 83 80 86 79 / 100 100 100 90
RIO GRANDE CITY 90 80 84 79 / 100 100 100 90
SOUTH PADRE ISLAND 88 82 86 81 / 100 100 100 80
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HURRICANE WARNING FOR TXZ251-256-257.
FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ248>257.
TROPICAL STORM WIND WATCH THROUGH THURSDAY MORNING FOR
TXZ248>250.
TROPICAL STORM WIND WARNING UNTIL 7 AM CDT THURSDAY FOR TXZ252-
253.
HURRICANE WIND WARNING UNTIL 7 AM CDT THURSDAY FOR TXZ254-255.
GM...HURRICANE WARNING FOR GMZ130-132-135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
54Hazardous weather outlook, Jun 30, 4:10 AM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 410 AM CDT WED JUN 30 2010 TXZ248>257-010915- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 410 AM CDT WED JUN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A HURRICANE WARNING IS IN EFFECT FOR KENEDY...COASTAL WILLACY... AND COASTAL CAMERON COUNTY. A HURRICANE WIND WARNING IS IN EFFECT FOR INLAND WILLACY AND INLAND CAMERON COUNTY. A TROPICAL STORM WIND WARNING IS IN EFFECT FOR HIDALGO AND STARR COUNTY. A TROPICAL STORM WIND WATCH IS IN EFFECT FOR ZAPATA...JIM HOGG...AND BROOKS COUNTY. HURRICANE ALEX IS CURRENTLY FORECAST TO MAKE LANDFALL OVER THE NORTHEAST MEXICAN COAST APPROXIMATELY 100 MILES SOUTH OF BROWNSVILLE LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THROUGH THURSDAY AFTERNOON. RAINFALL AMOUNTS OF 6 TO 12 INCHES WITH ISOLATED AMOUNTS BETWEEN 15 TO 20 INCHES. RIP CURRENT RISK IS HIGH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HURRICANE WARNINGS TO REMAIN IN EFFECT THROUGH THURSDAY MORNING. HEAVY RAIN TO CONTINUE THROUGH THURSDAY WITH A FLASH FLOOD WATCH TO REMAIN IN EFFECT. RIP CURRENT RISK TO REMAIN ELEVATED THROUGH AT LEAST FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY WIND DAMAGE OR FLOODING PRODUCED BY ALEX TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-010915- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 410 AM CDT WED JUN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A HURRICANE WARNING IS IN EFFECT FOR THE LAGUNA MADRE AND THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. HURRICANE ALEX IS CURRENTLY FORECAST TO MAKE LANDFALL OVER THE NORTHEAST MEXICAN COAST APPROXIMATELY 100 MILES SOUTH OF BROWNSVILLE LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ALTHOUGH HURRICANE ALEX IS EXPECTED TO MOVE INLAND EARLY THURSDAY MORNING EAST TO SOUTHEAST WINDS AT TROPICAL STORM FORCE COULD CONTINUE WELL INTO THURSDAY NIGHT OR FRIDAY MORNING. SEAS WILL BE LOW IN SUBSIDING AND COULD STAY ABOVE 10 FEET UNTIL LATER FRIDAY. .SPOTTER INFORMATION STATEMENT... MARINERS SHOULD REPORT ANY WIND DAMAGE PRODUCED BY ALEX TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.
In the hours before
Local storm report, Jun 30, 8:04 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
804 AM CDT WED JUN 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HURRICANE SOUTH PADRE ISLAND 26.08N 97.18W
06/30/2010 CAMERON TX AWOS
AWOS STATION ON SOUTH PADRE ISLAND AT HELIPORT NEAR
CONVENTION CENTER REPORTED NORTH WINDS OF 34 KNOTS
GUSTING TO 45 KNOTS...39MPH GUSTING TO 52MPH.
&&
TOMASELLILocal storm report, Jun 30, 11:13 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1113 AM CDT WED JUN 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TORNADO PORT ISABEL 26.07N 97.22W
06/30/2010 CAMERON TX PUBLIC
PUBLIC REPORTS FENCE IN THE MIDDLE OF THE STREET AND
TREES DOWN BEHIND CONVENIENCE STORE AT THE INTERSECTION
OF HIGHWAY 100 AND MESSINA STREET IN PORT ISABEL.
&&
CAMPBELLLocal storm report, Jun 30, 11:36 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1136 AM CDT WED JUN 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM TORNADO 2 W BROWNSVILLE 25.93N 97.51W
06/30/2010 CAMERON TX LAW ENFORCEMENT
BROWNSVILLE POLICE DEPARTMENT REPORTED DAMAGE ON WEST
SIDE OF THE CITY AT 6851 MILITARY HIGHWAY. MOBILE HOME
TURNED OVER, TREE DAMAGE AND PIPE DAMAGE TO A WATERMILL
EXPRESS. SEVERAL PEOPLE SAW ACTUAL TORNADO.
&&
CAMPBELLThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:43 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| Jun 30, 7:54 AM CDT | Areal Flood Advisory | BRO | Cameron | 111 min |
| Jun 30, 10:03 AM CDT | Areal Flood Advisory | BRO | Cameron | 87 min |
| Jun 30, 10:08 AM CDT | Tornado Warning | BRO | Cameron | 37 min |
| Jun 30, 11:21 AM CDT | Special Marine Warning | BRO | 24 min | |
| Jun 30, 11:36 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 114 min |
| Jun 30, 12:28 PM CDT | Tornado Warning | BRO | Hidalgo, Kenedy, Willacy | 32 min |
| Jun 30, 12:46 PM CDT | Special Marine Warning | BRO | 44 min | |
| Jun 30, 12:49 PM CDT | Tornado Warning | BRO | Jim Hogg, Starr | 26 min |
| Jun 30, 1:02 PM CDT | Tornado Warning | BRO | Cameron | 43 min |
| Jun 30, 1:14 PM CDT | Areal Flood Advisory | BRO | Kenedy | 91 min |
| Jun 30, 1:32 PM CDT | Special Marine Warning | BRO | 58 min | |
| Jun 30, 1:46 PM CDT | Tornado Warning | BRO | Cameron | 14 min |
| Jun 30, 1:52 PM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Jun 30, 2:17 PM CDT | Tornado Warning | BRO | Cameron | 28 min |
| Jun 30, 2:42 PM CDT | Tornado Warning | BRO | Cameron | 33 min |
| Jun 30, 3:05 PM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 115 min |
| Jun 30, 3:28 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 2 hr |
| Jun 30, 3:40 PM CDT | Special Marine Warning | BRO | 35 min | |
| Jun 30, 3:59 PM CDT | Tornado Warning | BRO | Cameron, Hidalgo, Willacy | 16 min |
| Jun 30, 4:05 PM CDT | Tornado Warning | BRO | Hidalgo, Willacy | 25 min |
| Jun 30, 4:16 PM CDT | Tornado Warning | BRO | Cameron, Willacy | 29 min |
| Jun 30, 4:23 PM CDT | Tornado Warning | BRO | Hidalgo, Willacy | 22 min |
| Jun 30, 4:46 PM CDT | Flash Flood Warning | BRO | Cameron | 119 min |
| Jun 30, 5:11 PM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 2 hr |
| Jun 30, 5:30 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 2 hr |
| Jun 30, 6:33 PM CDT | Tornado Warning | BRO | Cameron | 12 min |
| Jun 30, 6:45 PM CDT | Flash Flood Warning | BRO | Cameron | 4 hr |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.